# SDR QXEA200400471

- Difficulty date: June 24, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 15,354 hours, 22,014 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 829700091
- Condition: Cracked
- Location: Nr 2 Hyd Sys
- Part time: 15,354 hours, 22,014 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2029 - CREW REPORTED LOSS OF BOTH THE NR 2 HYDRAULIC PRESSURE AND QUANTITY WHILE ON APPROACH.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 1 AFT MAIN LANDING GEAR DOOR  HYDRAULIC LINE CRACKED AND LEAKING.  THE LINE WAS REPLACED, LEAK CHECKS AND OPERATIONAL CHECKS WERE PERFORMED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
